Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Symmetric graphs with projective subconstituents


Author: Richard Weiss
Journal: Proc. Amer. Math. Soc. 72 (1978), 213-217
MSC: Primary 05-XX
DOI: https://doi.org/10.1090/S0002-9939-1978-0524349-5
MathSciNet review: 524349
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Gamma $ be a finite, undirected, connected graph and G a subgroup of $ {\operatorname{aut}}(\Gamma )$ acting transitively on the vertex set of $ \Gamma $ such that the stabilizer $ G(x)$ in G of a vertex x contains a normal subgroup which induces a permutation group on the set of vertices adjacent to x isomorphic to $ PSL(n,q)$ with $ n \geqslant 3$. A bound for $ \vert G(x)\vert$ depending only on n and q is shown to exist under certain conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05-XX

Retrieve articles in all journals with MSC: 05-XX


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0524349-5
Keywords: Symmetric graph, projective space, metasymplectic space
Article copyright: © Copyright 1978 American Mathematical Society